English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Topological 4-manifolds with geometrically two-dimensional fundamental groups

MPS-Authors
/persons/resource/persons236317

Teichner,  Peter
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235619

Kreck,  Matthias
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235400

Hambleton,  Ian
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

teichner_topological_oa_2009.pdf
(Any fulltext), 339KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Teichner, P., Kreck, M., & Hambleton, I. (2009). Topological 4-manifolds with geometrically two-dimensional fundamental groups. Journal of Topology and Analysis, 1(2), 123-151. Retrieved from http://de.arxiv.org/abs/0802.0995v2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2776-C
Abstract
There is no abstract available